My feed
Premium

Please
or
to access all these features

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention.

Women's health

Morning after pill after period question- please help x

1 reply

Fxsmith · 17/03/2020 22:46

Hi everyone, I wanted your opinion on a situation I am in at the moment. My husband and I had a contraception mishap last Monday evening (after midnight!) I was just finishing my period at this point it was very light with a tiny bit more bleeding the following day but then it was finished as usual 4 days (sorry TMI). I then decided to take the morning after pill (ellaone) on Thursday morning at 11am. I am aware that Ella one can be taken up until 5 days after sex. I have a regular cycle of approx 29 days so according to my tracker it should be the end of this week that I will be ovulating. I have been feeling a bit crampy and heavy in my stomach & I am panicking that the pill hasn’t worked. I know I was not in my most ‘fertile time of the month’ and I took the pill but I am worrying. It is playing so much on my mind and with everything that’s going on in the news I feel like my anxiety about everything is sky high. Any advice would be so appreciated 😘thank you so much.
Please don’t judge me - I am a mummy of two young children who are my absolute world. Xxxx

OP posts:
Report
Fxsmith · 18/03/2020 07:51

Anyone ? 🙏🏼 Xx

OP posts:
Report
Please create an account

To comment on this thread you need to create a Mumsnet account.